MathSciNet Relay Station
MathSciNet bibliographic data
MR949002 (89g:32010) 32B20 (32C42)
Kurdyka, Krzysztof Points réguliers d'un sous-analytique. (French) [Regular points of a subanalytic set] Ann. Inst. Fourier (Grenoble) 38 (1988), no. 1, 133–156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement